KLS-type isoperimetric bounds for log-concave probability measures

Sergey G. Bobkov, Dario Cordero-Erausquin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The paper considers geometric lower bounds on the isoperimetric constant for logarithmically concave probability measures, extending and refining some results by Kannan et al. (Discret Comput Geom 13:541–559, 1995).

Original languageEnglish (US)
Pages (from-to)681-695
Number of pages15
JournalAnnali di Matematica Pura ed Applicata
Volume195
Issue number3
DOIs
StatePublished - Jun 2016

Bibliographical note

Publisher Copyright:
© 2015, Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg.

Keywords

  • Geometric functional inequalities
  • Isoperimetric inequalities
  • Logarithmically concave distributions

Fingerprint

Dive into the research topics of 'KLS-type isoperimetric bounds for log-concave probability measures'. Together they form a unique fingerprint.

Cite this